Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking Cilest, have breakthrough bleeding. What should I do?

I have been taking the pill cilest since August without having any breaks and I am getting constant breakthrough bleeding every day and it isn't like fresh blood. I am now taking my 7 day break from it after all these months as I can't deal with this what seems like bleeding everyday and am on my fourth day yet still havnt had a proper period (however there is some reddish coloured blood instead of brown) what should I do? And can the way I have been taking the pill make me infertile?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your quqery.
You should switchover to another form of birth control instead of tolerating this kind of bleeding.
Also, pills cannot render you infertile, so please dont worry.
Please consult a gynecologist and choose a method that is better suited to your body.
Have protected sex meanwhile.
Take care.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor